JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FUZZY CLOSURE SYSTEMS AND FUZZY CLOSURE OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FUZZY CLOSURE SYSTEMS AND FUZZY CLOSURE OPERATORS
Kim, Yong-Chan; Ko, Jung-Mi;
  PDF(new window)
 Abstract
We introduce fuzzy closure systems and fuzzy closure operators as extensions of closure systems and closure operators. We study relationships between fuzzy closure systems and fuzzy closure spaces. In particular, two families F(S) and F(C) of fuzzy closure systems and fuzzy closure operators on X are complete lattice isomorphic.
 Keywords
(fuzzy) closure systems;(fuzzy) closure spaces;(fuzzy) S-map;(fuzzy) closure maps;
 Language
English
 Cited by
 References
1.
J. Math. Anal. App., 1996. vol.198. pp.1-24 crossref(new window)

2.
Amer. Math. Soc., 1967.

3.
Discrete Applied Mathematics (Article in press), 0000. crossref(new window)

4.
International Jouranl of Approximate Reasoning, 1998. vol.18. pp.217-229 crossref(new window)

5.
J. Math. Anal. Appl., 1968. vol.24. pp.182-190 crossref(new window)

6.
Mathematical Logic Quarterly, 1994. vol.40. pp.357-380 crossref(new window)

7.
Journal of Information Sciences, 1998. vol.106. pp.49-69 crossref(new window)

8.
Discrete Mathematics, 1998. vol.179.

9.
Universal of closure operators, 1978. crossref(new window)

10.
J. Math. Anal. Appl., 1985. vol.106. pp.154-170 crossref(new window)

11.
Discrete mathematics, 2002. vol.248. pp.143-155 crossref(new window)

12.
J. Fuzzy Math., 1994. vol.2. pp.525-534